# SDR FDEA201809142540

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT RT OBSERVER SEAT BASE CUTOUT WEB FOUND CRACK, AT STA 360, X=- 8. CRACKED WEB REPAIRED AS PER SRM 53-10-51-2R FIGURE  201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
